# SDR DL76S090011

- Difficulty date: January 3, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 55,848 hours, 25,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO GATE T-1 IN ATL AFTER ENGINE SHUTDOWN AND BEFORE JETWAY ARRIVAL THE L-1 DOOR SLIDE DEPLOYED.  FOUND L-1 DOOR SLIDE RIPPED BY JETWAY REMOVED AND REPLACED L-1 DOOR SLIDE PER AMM.
